# SDR CALA2024122003121

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 77,574 hours, 28,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REMOVE ALL EMERGENCY LIGHT BATTERY PACKS TO FOM.  SUPPORT TASK NSA EMX N/R 00062. REMOVED AND REINSTALLED ALL EMERGENCY LIGHT BATTERY PACKS,  REMOVE D EMERGENCY BATTERY PACK M1671 P/N: AD-D717-01-100 S/N 218250 AND INSTALLED EMERGENCY BATTERY PACK M1671 PN AD-D717-01-100 SN 359216 AT STA 727C PLUS 13 IAW BOEING 737-800 AMM 33-51-06. REMOVED EMERGENCY BATTERY PACK M1675 PN AD-D717-01-100 SN 343303 AR STA 322 IN FWD GALLEY IAW BOEING 737-800 AMM 33-51-06. LOWERED ENTRY LIGHT BALLAST AT STA 322 IN FWD GALLEY TO GAIN ACCESS AN D CLOSED ENTRY LIGHT BALLAST IAW BOEING 737-800 AMM 33-29-00. REMOVED AND REINSTALLED AIR GRILLE AT STA 727C PLUS 13 IAW BOEIN G 737-800 AMM 21-23-03. EMERGENCY LIGHTS OPS CHECK GOOD IAW B737 -800 AMM 33-51-00.
